Posted on: Oct 16 2017

23 People Experienced the Worst Side Effects From Medication

Writer


Image via Giphy

The science of medicine has certainly helped us over the ages. We went from the Bubonic plague taking out most of Europe to curing diseases with modern day medicine. I can thank modern medicine for reducing my constant headaches whileI was studying in college and juggling a full-time job, all while dealing with a sh*tty relationship.

I can also thank modern medicine for keeping me pregnancy free. I knew when I started having sex in high school, that I didn’t want to have babies. So, I opted to go to Planned Parenthood and get a prescription of hormonal birth control in the form of oral contraceptives.

But there are adverse reactions to some medicines. It all depends on each person, too. I had a friend of mine that ran out of her antidepressants and she became physically ill – lethargic, nauseous, and overall, just didn’t feel good. Some of these reactions can be extremely dangerous and proves the point that some times, modern medicine can be a double-edged sword. It’s certainly not something one should take lightly.

These 23 people had awful reactions from mediciations:


1.

I took a variety of anti-psychotics. I experienced restlessness to the point where I couldn’t go to school, another one made my body feel like it was filled with cement. By far the worst and most embarrassing side effect was lactation.

2.

I suffered from “brain zaps” for about 18 months after coming off antidepressants too suddenly. They were horrible. It’s like when you hit your funny bone but in your brain. It’s followed by vertigo and confusion and further “aftershocks” for a few minutes. Attacks last upto 10 minutes and can occur anywhere between 2 and 15 times a day.

3.

Adderall has caused muscle spasms, insomnia, appetite loss, and rage bordering on uncontrollable.

4.

I felt like I was dying these past three weeks, turns out I have been experiencing a number of side effects from my hormonal birth control pill. I have terrible migraines, stomach ache, soreness, blurred vision, and the constant feeling I’m going to faint. I have to wait a few weeks before the pill is completely out of my system.
VIEW COMMENTS

ADVERTISEMENT